# SDR ASAA2025080160118

- Difficulty date: August 1, 2025
- Submitted: August 19, 2025
- Operation: Air carrier
- Aircraft: N526AS
- Make and model: Boeing 737890
- Aircraft serial: 35196
- Aircraft time: 52,771 hours, 18,950 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Shield
- Part number: 146A8127U12
- Condition: Corroded
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO SHILED AND CLIP HAS CORROSION STA 767 TO 787. GROUNDED - YES. REMOVED AND REPLACED AFT CARGO SHIELD AND CLIP I.A.W. B737-800 SRM 51-40-02-0G-0W= 2 O= .050 R= .040 L= 1 D= .010.
